MAUDE Adverse Event Report: SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM

SONEX HEALTH ULTRAGUIDECTR; CARPAL TUNNEL RELEASE SYSTEM
Model Number 600112-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Perforation of Vessels (2135); Numbness (2415)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
After performing an in-office ctr procedure using ultrasound guidance, the physician noted greater than normal bleeding from the wound.The bleeding was controlled and the incision closed.The patient later returned to the physician's office complaining of pain and numbness in the small finger.The surgeon performed surgery to repair the ulnar artery.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The device history record was reviewed and no issues were noted related to this event.Vessel injury is referenced in the ultraguidectr instructions for use as a possible complication.No device malfunction was reported.

Brand Name
ULTRAGUIDECTR
Common Device Name
CARPAL TUNNEL RELEASE SYSTEM
Manufacturer (Section D)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer (Section G)
SONEX HEALTH
950 blue gentian road #200
eagan 55121
Manufacturer Contact
sara petrie
950 blue gentian road #200
eagan 55121
MDR Report Key21163931
Report Number3013479847-2025-00001
Device Sequence Number9468535
Product Code LXH
UDI-Device Identifier00860002094700
UDI-Public(01)00860002094700(17)260510(10)64068
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Model Number600112-001
Device Lot Number64068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale